# SDR CHQA20130202056

- Difficulty date: February 2, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 28,983 hours, 23,785 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,806 hours, 19,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14529753003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE THE SKIN BETWEEN FRAMES 38 AND 39 AND STRINGERS 21R AND 21L.  THE SKIN WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-002043.
